# SDR CA980317095

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 11,742 hours
- Engine: Garrtt TPE3313UW
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Left Wing
- Part time: 14,190 hours, 10,407 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WING OVERHEAT DETECTION SYSTEM FAILED TO TEST. INSPECTION  FOUND THAT A WIRE HAD BROKEN OFF THE WING OVERHEAT SENSOR IN THE LEFT WING LEADING EDGE.
